Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 57, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 4, 2022, 1:40 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2022, 1:40 PM CDT (18:40 UTC)
- Expired
- Nov 4, 2022, 2:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 187 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Nov 4, 1:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
926
WFUS54 KOUN 041840
TOROUN
OKC005-013-041930-
/O.NEW.KOUN.TO.W.0057.221104T1840Z-221104T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
140 PM CDT Fri Nov 4 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Bryan County in southeastern Oklahoma...
South central Atoka County in southeastern Oklahoma...
* Until 230 PM CDT.
* At 139 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Durant, moving northeast at 40 mph.
Another possible tornado was located near Achille.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Durant, Caddo, Bokchito, Bennington, Caney, Armstrong, Blue, Utica,
Albany, Wade and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
3386 9602 3384 9604 3385 9610 3383 9610
3384 9615 3382 9615 3381 9618 3380 9618
3381 9616 3377 9617 3375 9621 3403 9645
3423 9623 3423 9597 3416 9593
TIME...MOT...LOC 1839Z 231DEG 34KT 3397 9637
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Mahale3 follow-up statements
573
WWUS54 KOUN 041858
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
158 PM CDT Fri Nov 4 2022
OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
158 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
At 157 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Utica, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Caddo, Bokchito, Bennington, Caney, Blue, Utica, Albany, Wade and
Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
3390 9600 3382 9627 3412 9635 3423 9623
3423 9597 3416 9593
TIME...MOT...LOC 1857Z 253DEG 26KT 3393 9622
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Mahale245
WWUS54 KOUN 041904
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
204 PM CDT Fri Nov 4 2022
OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
204 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bokchito, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bokchito, Bennington, Caney and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
3395 9597 3390 9621 3421 9625 3423 9623
3423 9597 3416 9593
TIME...MOT...LOC 1904Z 241DEG 31KT 3402 9614
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Mahale289
WWUS54 KOUN 041916
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
216 PM CDT Fri Nov 4 2022
OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
216 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
At 216 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bennington, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Bryan and south central Atoka Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3407 9594
3401 9608 3412 9614 3423 9597 3416 9593
TIME...MOT...LOC 1916Z 221DEG 41KT 3411 9603
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 12:37 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Nov 4, 12:37 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Norman OK 1237 PM CDT Fri Nov 4 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 242 AM CDT Fri Nov 4 2022 Keeping the bullet format going given busy short term: - Thunderstorms expected to continue developing very early this morning and affect northwest and west-central Oklahoma. Most of the storms should stay near and behind the cold front, minimizing the severe threat. However, we will be watching closely for storms east/ahead of the front for severe wind/brief tornado potential. - Most model guidance has a relative minimum in activity across central portions of Oklahoma through the morning, but any small storm/showers that develops will have to be watched closely. - The greatest tornado risk remains across southeast Oklahoma this afternoon and evening, especially with those storms that stay out/east of the cold front. - Going to be chilly behind the front today and tonight, so while many areas will see a mild and humid morning, falling temperatures and gusty north winds will make it feel much different by late afternoon. Cannot rule out some wet snow flakes across far northwest Oklahoma this evening. - Freezing temperatures appear possible across northern and western portions of Oklahoma. Many areas have seen a freeze and we are well beyond the date of average first freeze, so no freeze warnings planned on this shift. This will be reassessed today. - Brief elevated fire weather conditions across western north Texas late this morning and this afternoon behind the dryline and ahead of cold front. Intense, progressive longwave trough will pass over the region today and tonight. Initial jet streak currently progressing over the Panhandles at this typing, yielding strong forcing near incoming cold front. Scattered showers and storms expected to continue with a few severe storms possible. What is preventing a greater risk of nocturnal tornadoes early this morning will be fast southerly progress of strong cold front. This will act to undercut the storms and prevent the ingesting of surface based parcels. Could still mix down some severe level wind gusts or perhaps see some marginally severe hail though. Caveat will be if we get convection ahead of/east of the front. If that happens the tornado threat will be much higher, at least for brief/weak tornadoes. While there could be a relative decrease in storm activity during the post sunrise hours of the morning as the nocturnal low level jet weakens, still expect some shower and thunderstorm activity along and behind the cold front continuing into the afternoon. Activity near the front will be more of a linear mode, and with progression of colder air, minimal tornado threat is expected with storms near front. Any storms east/ahead of the cold front will need to be watched closely due to increasing instability and still sufficiently strong low level shear. During the afternoon and evening, as cold front overtakes the dryline and moves into an environment of stronger instability and shear (mainly southeast of Interstate-44 or near/southeast of Wichita Falls, Lawton, Oklahoma City and Stillwater) severe thunderstorms are forecast to increase in both intensity and coverage with damaging wind gusts and tornadoes the main concerns, followed by some large hail. Storms that develop ahead of the front, mainly across areas near and east of Ardmore and Ada this afternoon and early evening, could pose a more substantial tornado risk. There will continue to be rain well behind the cold front this afternoon and perhaps into the evening across northwest and north central Oklahoma. With falling temperatures through the day, cannot rule out some wet snow flakes across extreme northwest Oklahoma, Harper and Woods counties. Current forecast does not mention snow, but if precipitation lingers longer than expected, this could change. If it happens, it would likely melt upon contact with a relatively warm ground. Freezing or near freezing temperatures will be in the forecast for late tonight, but with many areas having seen a freeze this fall and those locations being beyond their average first freeze, we opted not to issue any freeze headlines. && .LONG TERM... (Saturday through Thursday) Issued at 242 AM CDT Fri Nov 4 2022 After below average temperatures to start the weekend, a moderation of temperatures expected Sunday and Monday despite another weak frontal intrusion on Sunday. With upper flow then becoming stronger and more zonal, return flow (both warmer and more moist) will spread over the region Monday into Tuesday. This could yield some warm advection showers and perhaps a few thunderstorms. Next chance for more impactful weather still progd by models late next week with another longwave trough and associated cold front. Still a lot of model disagreement on timing and impacts. && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT Fri Nov 4 2022 Showers and thunderstorms along a cold front will continue to impact aviation weather this afternoon. The front is currently from SWO to OUN to SPS and continuing southeastward. Storms have developed behind it, with conditions frequently dropping into MVFR/IFR. Gusty northwest winds and low ceilings can be expected for several hours behind the front, with clearing occurring from west to east overnight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 37 62 48 72 / 0 0 0 0 Hobart OK 35 64 45 73 / 0 0 0 0 Wichita Falls TX 40 70 51 79 / 0 0 0 0 Gage OK 29 67 39 70 / 10 0 0 0 Ponca City OK 35 64 44 70 / 20 0 0 0 Durant OK 41 65 48 75 / 20 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...11 LONG TERM....11 AVIATION...04
Hazardous weather outlook, Nov 4, 3:01 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 301 AM CDT Fri Nov 4 2022 OKZ004>048-050>052-TXZ083>090-050815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 301 AM CDT Fri Nov 4 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered thunderstorms across far northwest Oklahoma early this morning are expected to spread eastward over the region today. The greatest severe weather risk will be across southeast Oklahoma, where tornadoes, damaging wind gusts, and large hail are possible during the afternoon and evening hours. This area of greatest concern will be near and east of Ardmore, Ada, and Holdenville. Farther to the north and west, strong to severe thunderstorms may develop along a cold front and dryline as they move from west to east this morning into the afternoon. The primary hazards will be damaging wind gusts and large hail with a low tornado risk. Thunderstorms should end from west to east Friday afternoon through the evening hours. .Fire Weather... Brief, elevated fire weather conditions are possible across western north Texas this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... The next chance for thunderstorms will be Monday into Tuesday, mainly across southeast and central Oklahoma. Organized severe storms are not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Nov 4, 11:36 AM CDT, 2 hours 4 minutes before
Special Weather Statement National Weather Service Norman OK 1136 AM CDT Fri Nov 4 2022 OKZ034-036-TXZ083-085-041700- Greer OK-Jackson OK-Wilbarger TX-Hardeman TX- 1136 AM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of central Jackson, south central Greer, northwestern Wilbarger and east central Hardeman Counties through NOON CDT... At 1136 AM CDT, Doppler radar was tracking a strong thunderstorm 4 miles northwest of Chillicothe, moving northeast at 55 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Altus, Chillicothe, Olustee, Martha, Elmer, Friendship, Altus Air Force Base, Odell and Humphreys. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3418 9951 3426 9970 3481 9947 3468 9915 TIME...MOT...LOC 1636Z 206DEG 49KT 3429 9957 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
Special weather statement, Nov 4, 12:16 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Norman OK
1216 PM CDT Fri Nov 4 2022
OKZ022-035-036-041745-
Kiowa OK-Washita OK-Jackson OK-
1216 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of south central
Washita, northeastern Jackson and central Kiowa Counties through 1245
PM CDT...
At 1216 PM CDT, Doppler radar was tracking a strong thunderstorm near
Friendship, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Altus, Hobart, Roosevelt, Gotebo, Headrick, Friendship, Altus Air
Force Base, Warren, Tom Steed Reservoir and Humphreys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3481 9926 3481 9925 3482 9925 3517 9902
3502 9874 3454 9921 3464 9937
TIME...MOT...LOC 1716Z 212DEG 47KT 3469 9921
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkSpecial weather statement, Nov 4, 12:22 PM CDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Norman OK 1222 PM CDT Fri Nov 4 2022 OKZ006-007-011-012-041815- Major OK-Garfield OK-Alfalfa OK-Grant OK- 1222 PM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of eastern Alfalfa, western Grant, northwestern Garfield and northeastern Major Counties through 115 PM CDT... At 1222 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles northwest of Ringwood, moving northeast at 55 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Helena, Ringwood, Wakita, Cleo Springs, Goltry, Meno, Jet, Nash, Hillsdale, Manchester, Carrier, Great Salt Plains Lake and Waldron. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3627 9820 3640 9848 3700 9823 3700 9760 TIME...MOT...LOC 1722Z 212DEG 49KT 3642 9833 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
Special weather statement, Nov 4, 12:55 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
1255 PM CDT Fri Nov 4 2022
OKZ051-052-041830-
Marshall OK-Bryan OK-
1255 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of northwestern Bryan
and eastern Marshall Counties through 130 PM CDT...
At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Pottsboro, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durant, Kingston, Silo, Mead, Armstrong, Cartwright, Woodville,
Little City, eastern Lake Texoma, Calera and Mcbride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3385 9663 3388 9659 3389 9659 3390 9663
3392 9666 3391 9668 3386 9669 3383 9671
3382 9675 3383 9677 3386 9678 3387 9680
3412 9664 3411 9629 3382 9656
TIME...MOT...LOC 1755Z 215DEG 27KT 3384 9669
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 4, 1:10 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Norman OK 110 PM CDT Fri Nov 4 2022 OKZ035-037-038-TXZ085-086-041845- Tillman OK-Kiowa OK-Comanche OK-Wichita TX-Wilbarger TX- 110 PM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of southwestern Comanche, southern Kiowa, central Tillman, northwestern Wichita and east central Wilbarger Counties through 145 PM CDT... At 110 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles north of Harrold, moving northeast at 55 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Frederick, Snyder, Chattanooga, Davidson, Manitou, Hollister, Loveland, Oklaunion and Harrold. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3404 9900 3414 9919 3467 9898 3450 9858 TIME...MOT...LOC 1810Z 212DEG 49KT 3416 9905 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
Special weather statement, Nov 4, 1:16 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Norman OK 116 PM CDT Fri Nov 4 2022 OKZ017-018-023-024-041845- Kingfisher OK-Canadian OK-Caddo OK-Blaine OK- 116 PM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of west central Kingfisher, northwestern Caddo, Blaine and northwestern Canadian Counties through 145 PM CDT... At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near Colony, moving northeast at 60 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Watonga, Geary, Okeene, Hydro, Canton, Longdale, Hitchcock, Bridgeport, Greenfield, Loyal, Eagle City, southeastern Canton Lake, Southard and Omega. This includes Interstate 40 between mile markers 87 and 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3606 9807 3536 9844 3541 9862 3617 9858 TIME...MOT...LOC 1816Z 210DEG 54KT 3533 9864 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Nov 4, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 27 min |
| Nov 4, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Nov 4, 4:10 AM CDT | Special Weather Statement | OUN | Harper | 20 min |
| Nov 4, 4:26 AM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Nov 4, 4:56 AM CDT | Special Weather Statement | OUN | Harper | 19 min |
| Nov 4, 5:23 AM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Nov 4, 6:22 AM CDT | Special Weather Statement | OUN | Woodward | 38 min |
| Nov 4, 6:52 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Nov 4, 6:56 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 38 min |
| Nov 4, 7:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| Nov 4, 7:47 AM CDT | Special Weather Statement | OUN | Custer | 28 min |
| Nov 4, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 53 min |
| Nov 4, 8:09 AM CDT | Special Weather Statement | OUN | Major | 36 min |
| Nov 4, 8:14 AM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Nov 4, 8:21 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 39 min |
| Nov 4, 8:46 AM CDT | Special Weather Statement | OUN | Major | 29 min |
| Nov 4, 8:52 AM CDT | Special Weather Statement | OUN | Kay | 38 min |
| Nov 4, 9:01 AM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Nov 4, 9:15 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Major | 45 min |
| Nov 4, 9:59 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Nov 4, 10:16 AM CDT | Special Weather Statement | OUN | Major | 44 min |
| Nov 4, 10:41 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Nov 4, 11:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Nov 4, 11:36 AM CDT | Special Weather Statement | OUN | Jackson | 24 min |
| Nov 4, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Nov 4, 12:16 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Nov 4, 12:22 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 53 min |
| Nov 4, 12:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 20 min |
| Nov 4, 12:55 PM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| Nov 4, 1:08 PM CDT | Tornado Warning | OUN | Bryan | 52 min |
| Nov 4, 1:10 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| Nov 4, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Nov 4, 1:21 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 39 min |
| Nov 4, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 41 min |
| Nov 4, 1:42 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Nov 4, 2:05 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
| Nov 4, 2:09 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| Nov 4, 2:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| Nov 4, 2:20 PM CDT | Tornado Warning | OUN | Atoka | 25 min |
| Nov 4, 2:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Nov 4, 2:38 PM CDT | Tornado Warning | OUN | Bryan | 37 min |
| Nov 4, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 20 min |
| Nov 4, 3:03 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| Nov 4, 3:34 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 5 hr |
| Nov 4, 3:36 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| Nov 4, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 48 min |
| Nov 4, 3:50 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 3 hr |
| Nov 4, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 44 min |
| Nov 4, 4:06 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 4 hr |
| Nov 4, 4:48 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.